# SDR 03FDEA01842

- Difficulty date: October 31, 2003
- Submitted: November 1, 2003
- Operation: Air carrier
- Aircraft: N270FE
- Make and model: Boeing 727-200
- Aircraft serial: 22035
- Aircraft time: 44,111 hours, 26,136 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-111-01, 2) FWD CARGO COMPARTMENT AFT SIDE OF BS 720A FRAME RBL 9 WL 148.    INVESTIGATED & REMOVED CORROSION 2 X3 X .007 ON FRAME, 1 X 3 X .009 ON SHEAR TIE.    BOTH ORIGINAL THICKNESS AT BS 720A, RBL 9, WL 148; BOTH ARE FOUND TO BE OUT OF   LIMITS IAW 727 SRM 53-10-1  FIG 1, DETAIL 1,  FABRICATED, ALODINED, PRIMED & PAINTED   REPAIR SHEAR TIE. USED 7075T6 .063   IAW SRM 53-10-4  FIG 15, SHT 1.  REMOVED   DAMAGE & INSTALLED FABRICATED SHEAR TIE AT BS 720A, RBL 9, WL 148 IAW 727 SRM 53-10-4,   FIG 15 SHT 1.
